# SDR AALA201803059005

- Difficulty date: March 2, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 22,562 hours, 8,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 1L SEAT MOUNTED EMERGENCY LIGHT MISSING LENS. REPLACED 1L SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY PER 33-51-18.
